# SDR AALA20031418

- Difficulty date: December 14, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERABLE AT SEAT 20B.  REPLACED LIGHT ASSEMBLY AT SEAT 20B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
